# SDR FDEA202502210263

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 37,887 hours, 21,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PNEUMATIC ACCUMULATOR PRESSURE LOW         AMM: 52-10-14-03-02  SERVICED L1 DOOR PNEUMATIC ACCUMULATOR PER AMM
